# SDR 2004FA0000372

- Difficulty date: April 20, 2004
- Submitted: May 10, 2004
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: AV2AS2000
- Part serial: 7914478
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIFE PRESERVER FAILED MFG RECOMMENDED CELL PRESSURE TEST.  DOM: JULY 1979
